Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/57826
Title: An algorithm for solving a class of bilinear integer programming problem
Authors: Tran, Xuan Sinh
Keywords: algorithm;bilinear integer programming problem
Issue Date: 2004
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 20;No. 4 (2004)
Abstract: In this paper we be concerned with a special class of bilinear integer programming problems (PI). Its objective function and constraints have variables which are multiplicative of two different variables. By restricting the integer condition of problem we shall study relaxation problem (PIR) and reduce (PI) to solve linear integer programmer problems.
Description: p. 41-47
URI: http://repository.vnu.edu.vn/handle/VNU_123/57826
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 193.pdf
  • Description : 
  • Size : 2.07 MB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.